On the eigenvalues of second-order pseudospectral differentiation operators

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Recent results on the behavior of eigenvalues for the second-order Legendre spectral (Galerkin) differentiation operator are extended to the eigenvalues of the corresponding Legendre pseudospectral collocation operator. Numerical comparisons show that similar results also hold in the case of spectral Chebyshev methods.

Original languageEnglish (US)
Pages (from-to)281-292
Number of pages12
JournalComputer Methods in Applied Mechanics and Engineering
Volume116
Issue number1-4
DOIs
Publication statusPublished - 1994

    Fingerprint

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Mechanics
  • Engineering(all)

Cite this